# SDR DTX2007F00000

- Difficulty date: August 6, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N943CE
- Make and model: Braero HS125700A
- Aircraft serial: 257141
- Engine: Garrtt TFE7313R1H
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Part number: 46704100
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW NOTED A STRONG FUEL ODOR IN THE AFT CABIN, UPON INVESTIGATION, FUEL WAS FOUND ON THE AFT EQUIPMENT ACCESS DOOR AND UNDER THE APU.  THE APU SHROUD WAS OPENED AND THE FUEL MANIFOLD WAS REMOVED AND IT WAS DISCOVERED TO HAVE A SMALL PINHOLE IN ONE OF THE MAIN FUEL LINES WHICH WAS LEAKING ONTO THE APU AND CAUSING THE FUEL ODOR.  THE MANIFOLD WAS REPLACED AND NO LEAKS WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
